Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 2, December 2005, Pages 197 - 205

Finite reductions of the two dimensional Toda chain

Authors
E V GUDKOVA
Corresponding Author
E V GUDKOVA
Available Online 2 December 2006.
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.14How to use a DOI?
Abstract
The problem of the classification of integrable truncations of the Toda chain is dicussed. A new example of the cutting off constraint is found.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 100
Pages
197 - 205
Publication Date
2006/12
ISBN
91-974824-5-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.14How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - E V GUDKOVA
PY  - 2006
DA  - 2006/12
TI  - Finite reductions of the two dimensional Toda chain
JO  - Journal of Nonlinear Mathematical Physics
SP  - 197
EP  - 205
VL  - 12
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s2.14
DO  - https://doi.org/10.2991/jnmp.2005.12.s2.14
ID  - GUDKOVA2006
ER  -